Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Kei12]  Locally convex cones and the Schröder--Simpson theorem

Kei:12 (Article)
Author(s)Keimel, Klaus
Title« Locally convex cones and the Schröder--Simpson theorem »
JournalQuaestiones Mathematicae
Volume35
Page(s)353--390
Year2012

BibTeX code
@article{Kei:12,
  volume = {35},
  author = {Keimel, Klaus},
  pages = {353--390},
  year = {2012},
  journal = {Quaestiones Mathematicae},
  title = {Locally convex cones and the {S}chr\"oder--{S}impson theorem},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!